# SDR KO0R201801300001

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,721 hours, 23,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1554
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1554 BETWEEN STRINGERS 24L & 25L AT VACUUM OUTFLOW NOZZLE THE SKIN IS CORRODED.
